advertisement
Question
Posted by: Urgent | 2010/08/26

Stress medication

I really need your help urgently.
My life partner died on sunday and i am losing my mind.
I have an appointment with my GP this afternoon, but i need to know what medication to ask for.

I need something STRONG to help me get through this.

Your response would be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Urgent
You probably saw your doctor already - please remember that I am not online the whole day but look at the questions in the evening after work. Your doctor may need to prescribe an antidepressant and a sedative to help you through this. It is also a good idea to go for bereavement counselling.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lesiba | 2010/08/26

Try restin you can get them at your nearest pharmacy they did work for me after i loss my mother

Reply to lesiba
Posted by: Lala | 2010/08/26

Hi

Dr Bets will only answer your question tonight.I am sure your GP will know what to prescribe to help you cope. Good luck and be strong.

Reply to Lala
Posted by: Cyberdoc | 2010/08/26

Hallo Urgent
You probably saw your doctor already - please remember that I am not online the whole day but look at the questions in the evening after work. Your doctor may need to prescribe an antidepressant and a sedative to help you through this. It is also a good idea to go for bereavement counselling.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement